CSpace
部分线性模型中估计的收敛速度
洪圣岩1; 梁华2; 高集体3
1995
Source Publication数学学报
ISSN0583-1431
Volume038Issue:005Pages:658
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44914
Collection中国科学院数学与系统科学研究院
Affiliation1.安徽大学
2.中国科学院数学与系统科学研究院
3.中国科学技术大学
Recommended Citation
GB/T 7714
洪圣岩,梁华,高集体. 部分线性模型中估计的收敛速度[J]. 数学学报,1995,038(005):658.
APA 洪圣岩,梁华,&高集体.(1995).部分线性模型中估计的收敛速度.数学学报,038(005),658.
MLA 洪圣岩,et al."部分线性模型中估计的收敛速度".数学学报 038.005(1995):658.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[洪圣岩]'s Articles
[梁华]'s Articles
[高集体]'s Articles
Baidu academic
Similar articles in Baidu academic
[洪圣岩]'s Articles
[梁华]'s Articles
[高集体]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[洪圣岩]'s Articles
[梁华]'s Articles
[高集体]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.